# SDR SWAA2021100826576

- Difficulty date: October 4, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-800
- Aircraft serial: 63599
- Aircraft time: 6,585 hours, 14,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LOOSE CENTER OF AIRCRAFT / SECURED EXIT SIGN PER SIP
